Muscle- and skeletal-related side-effects of statins: tip of the iceberg?

@article{Auer2016MuscleAS,
  title={Muscle- and skeletal-related side-effects of statins: tip of the iceberg?},
  author={Johann Auer and Helmut Sinzinger and Barry A. Franklin and Robert Berent},
  journal={European journal of preventive cardiology},
  year={2016},
  volume={23 1},
  pages={88-110}
}
The clinical spectrum of muscle- and skeletal-related side-effects of statins includes varied myalgias and weakness, an asymptomatic increase in the concentration of creatine kinase and other biochemical parameters, myositis and rhabdomyolysis. Currently, there is no consensus on the definition of 'statin myopathy'. Evidence suggests that deleterious effects may also be associated with the volume or dosage of structured exercise and/or the intensity of physical activity. Moreover, non-muscle… CONTINUE READING
Recent Discussions
This paper has been referenced on Twitter 15 times over the past 90 days. VIEW TWEETS

Citations

Publications citing this paper.
Showing 1-9 of 9 extracted citations

Similar Papers

Loading similar papers…